# SDR SIMA200415414

- Difficulty date: May 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION OF THE RIGHT WING TO NACELLE FILLET AREA THE INBOARD SIDE WAS FOUND TO BE CHAFED.  BLENDED CHAFED AREA.  PERFORMED AND EDDY CURRENT INSPECTION OF BLENDED AREA.  NO CRACKS NOTED.  FABRICATED A REPAIR DOUBLER FOR REPAIR.  WORK DONE IAW SAAB 340 SRM, (72LKS 3079, REV 43) 54-10-10 AND STANDARD SRM PRACTICES. (M)
